# SDR DL72S991760

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517DA
- Make and model: Boeing 727232
- Aircraft serial: 21433
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Out Of Position
- Location: Lwr Aft Body
- Component: 355944255
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT APPROX 100 FEET AFE, THE LOWER AFT BODY OVERHEAT LIGHT ILLUMINATED.  REPLACED FIRE/OVERHEAT DETECTION MODULE.  REPLACED KEEL BEAM LOOP M367 REPOSITIONED LOOP M 365 NEAR RT PURGE SHUTOFF VALVE.  RAN ALL 3 ENGS AT T/O EPR.  AT T/O EPR AFT BODY OVERHEAT CHKS NORMAL.
